# SDR 77669

- Difficulty date: March 1, 2006
- Submitted: May 3, 2006
- Operation: General aviation
- Filed by: Aircraft Propeller Service, LLC, repair station EY2R811K
- Make and model: Gulstm 680F
- Propeller: Hartzl HCB3Z302
- System (JASC): 6100 · Propeller System
- Part: Hub
- Condition: Corroded
- Location: Propeller
- Component: Propeller, Hartzl, HCB3Z302
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED CLAMP ASSEMBLY, PN 838-17, SN J4324, U4701, U4646.  CORRODED BLADES MODEL NR 9349, SN A41967, A41996, A41251.
